# SDR YV3R2019012200178

- Difficulty date: August 29, 2019
- Submitted: September 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HF
- Make and model: Robsin R22BETAII
- Aircraft serial: 3254
- Aircraft time: 5,866 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: LOT1802281241
- Condition: Stretched
- Part time: 7 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 ARE STRETCHED BEYOND SERVICE LIMITS.
